# SDR SWAA2022011260075

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 77,641 hours, 45,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1675 ARE INOP. ; / [01] REPLACED BATTERY PACK M1675 AND PERFORMED GOOD INSTALLATION TEST PER PER AMM 33-51-06-960-905.; [02] UPDATED REMOVED PARTS REQUIREMENT.; [03] VERIFIED CORRECTIVE ACTION ENTRIES 1 AND 2.
